EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Approximated Solutions to Parabolic Equations with Irregular Data

Weisheng Niu and Hongtao Li

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

Let Ω be a smooth bounded domain in â„ ð ‘ , ( ð ‘ â‰¥ 3 ) . We consider the asymptotic behavior of solutions to the following problem ð ‘¢ ð ‘¡ − d i v ( ð ‘Ž ( ð ‘¥ ) ∇ ð ‘¢ ) + 𠜆 ð ‘“ ( ð ‘¢ ) = 𠜇 i n Ω × â„ + , ð ‘¢ = 0 o n 𠜕 Ω × â„ + , ð ‘¢ ( ð ‘¥ , 0 ) = ð ‘¢ 0 ( ð ‘¥ ) i n Ω , where ð ‘¢ 0 ∈ ð ¿ 1 ( Ω ) , 𠜇 is a finite Radon measure independent of time. We provide the existence and uniqueness results on the approximated solutions. Then we establish some regularity results on the solutions and consider the long-time behavior.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/312536.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/312536.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:312536

DOI: 10.1155/2012/312536

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:312536